Discussions By Condition: Thyroid conditions

Hypothyroid Problems

Posted In: Thyroid conditions 0 Replies
  • Posted By: Chrissy623
  • January 7, 2011
  • 01:55 AM

Hi my name is Chrissy I am a 29 year old female.

I have had thyorid problems for the past few years and was put on 0.05mcg of synthroid and a few months ago moved to 0.25mcg of synthroid back in august half my body went numb and i had a bad headache and i had the symptoms of a stroke so i went to the hospital and they just said it was "complicated migraines" (i spent a week in the hospital) so a few weeks later i start getting real dizzy so i talk to my doctor and he says that it is probably no big deal, I ask about my thyroid and he says not to bother taking the medication anymore because i no longer need it. So here it is almost 2 months later and my upper body goes numb, i was very nauseous and dizzy so i go to the E.R they do C.T's, M.R.I's etc and find nothing...I get admitted and 2 days later a doctor comes up and tells me that my thyroid is out of wack and that i need to be back on the meds for it and he put me on 0.50mcg of synthroid (my TSH was 8.75) now i have been on the medication 5 days and i think im feeling worse...Ears ringing,tired,memory loss,nauseus,i feel like im in a daze or a dream like state, and my whole body is getting a weird warm feeling and numbness off and on....the hospital called to check on me today and the nurse said i could feel like this for a few weeks...is this true? someone please help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?